# SDR UALA2011040601674

- Difficulty date: April 5, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 32,228 hours, 13,000 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 1148
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTS FLICKERING IN CABIN DURING TAXI.  PERFORM NR 2 GEN FEEDER CABLE INSPECTION PER MAINT TIP.  CHECK NR 2 IDG OIL LEVEL ON SIGHT GLASS, AND VERIFY COWLS LATCHED WHEN DONE.  MADE INOPERATIVE NR 2 IDG PER MEL 2420D.  FOUND THE CABIN OVERHEAD LIGHTS ONLY FLICKERED WITH SET IN LOW BRIGHTNESS ON NR 2 GEN  ONLY.   REPLACED IS THE EXTERNAL POWER SUPPLY UNIT PCN 565-9003.  SWAPPED GCU'S FROM NR 1 TO NR 2 ENG PER MM, NO HELP.  INSPECTED FEEDER CABLES AT UPPER CONNECTOR, NO DEFECTS FOUND.  REPLACED IDG PER AMM.
